# SDR IPXA2024102982061

- Difficulty date: October 5, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 86,144 hours, 19,086 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APG - NEED TO REPACK R1 DOOR EVACUATION SLIDE.  INSTALLED EMERGENCY EVACUATION SLIDE ON R1 DOOR PER. MD-11 AMM 25-61-01-400-801. REVIEWED.
